# SDR UALA2012062203324

- Difficulty date: June 22, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 41,009 hours, 16,551 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Condition: Faulty
- Location: Elevator Pcu
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

MOD AIRCRAFT VIBRATION 320 KNOTS FL230 DESCENDING FELT LIKE RAPID SIDE TO SIDE MOTION.  ELEVATOR FREEPLAY WAS OUT OF LIMIT.  ROD END BEARINGS WERE REPLACED ON ELEVATOR PCU 34CE1 34CE2, 34CE3 & 34CE4.  SEE SQ 0092020, 0092011, 0092014 AND OO92 018.  RUDDER FREEPLAY CHECKED WITHIN LIMITS.
